# SDR IXXA06SMN250S

- Difficulty date: July 28, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,561 hours, 25,131 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500
- Part time: 96,561 hours, 25,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LT WING UPPER SKIN CRACKED, AT STATION 69.500. REMOVED FASTENERS. REMOVED DAMAGED AREA. PERFORMED NDT INSPECTION, NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVED. FABRICATED DOUBLER, FILLER, HEAT TREATED DOUBLER. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIR PARTS IAW SRM 57-2-1, SRM 51-1-20D, SRM 51-3-1, IAW NDT SPM PART 08-00-02 TO 07, SRM 57-3-3, SRM 51-10-0, IAW SRM 51-1-1, IAW SRM 51-1-8B, IAW SRM 51-1-11.
